# SDR WX0A073246

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 37,360 hours, 25,861 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED WHILE AT CRUISE FLT FL300, CAPTAIN`S WINDSHIELD STARTED CRACKING, ARCHING AND BURNING.  R & R THE WINDSHIELD.
